# SDR ASAA2018043024406

- Difficulty date: April 5, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 42,977 hours, 12,800 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A750117
- Condition: Corroded
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  RT TRANSITION PANEL CHANNEL IS CORRODED BETWEEN BS 887 & 947.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-10-02.  CHECKED LIMITS IAW  SRM 53-00-53 FIG103. FOUND TO BE OUT OF LIMITS. FABRICATEED A NEW CHANNEL IAW BAC DWG 147A-7500, REV B. REV-.  INSTALLED THE NEW CHANNEL IAW SRM 51-40-02.
